MAUDE Adverse Event Report: ANIMAS LLC ANIMAS INSULIN CARTRIDGE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS INSULIN CARTRIDGE; INSULIN INFUSION PUMP
Lot Number D200121
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.Each cartridge lot is subjected to a statistical sampling plan and must pass testing for force (occlusion and loss of prime), cracks, and foreign material prior to release for distribution.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.Follow-up #1 date of submission 03/13/2015.Device evaluation: a retained cartridge was evaluated by product analysis on 02/27/2015 with the following findings: a retain sample from the same lot number was tested.No failures were observed during the cartridge lot review.A visual inspection of the cartridge was performed.No damage or defects were noted.A fill test was performed with no failures observed; a leak test was performed with no leaks observed.The cartridge force readings were confirmed to be within specifications; no failures were noted related to the loss of prime complaint.Each cartridge lot is subjected to a statistical sampling plan and must pass testing for force (occlusion and loss of prime), cracks, and foreign material prior to release for distribution.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.
 
Event or Problem Description
On (b)(6) 2015, the reporter contacted animas, alleging a prime (loss of prime) issue.This complaint is being reported because the reported issue was not resolved with troubleshooting.There was no indication that the product caused or contributed to an adverse event.

Brand Name
ANIMAS INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key10490753
Report Number2531779-2020-00172
Device Sequence Number19621830
Product Code LZG
UDI-Device Identifier10840406100129
UDI-Public10840406100129
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberD200121
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2015
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR